# SDR AU960589

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182N
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING CONTAINED SEVERE EXFOLIATION CORROSION IN THE UPPER  FORWARD SPAR EXTRUSIONS, EXFOLIATION CORROSION AND CRACKING IN THE MAIN SPAR AND CORROSION IN THE INNER SPAR WEB - CORROSION  APPEARS TO HAVE BEEN PREVIOUSLY TREATED WITH LPS TYPE COMPOUND
